# SDR 98ZZZX147

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4441T
- Make and model: Cessna 441
- Aircraft serial: 4410133
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: MS244624
- Condition: Corroded
- Location: Rudder Hinge
- Part time: 4,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RUDDER FOR REPAIR TO RUDDER TOP AND MIDDLE RUDDER NEEDLE, BEARING ASSYS FELL APART, I.E., NEEDLES FELL OUT.  PRESENTLY, CESSNA HAS NO INSPECTION INTERVALS FOR THESE BEARINGS.  THERE NEEDS TO BE SOME KIND OF INSPECTION INTERVAL IN WHICH THE BEARINGS ARE INSPECTED AND LUBRICATED AT A SPECIFIC TIME.
